IBUM FORTE MINICAPS 400 mg

Drug Capsules 12, 24, 36 capsules
Without prescription medical 20568

1 capsule contains: Ibuprofen (Ibuprofenum) 400 mg

Indications:

Pain of diverse origins of weak to moderate intensity:

  • Headache (including migraine)
  • Toothache
  • Muscle joint and bone pain,
  • Post injury pain
  • Neuralgia
  • Pain associated with colds and the flu

Dysmenorrhea

Fever of diverse origins (including in the course of influenza, the common cold or other infectious diseases)

 

Contraindications:  

Hypersensitivity to Ibuprofen or any of the excipients; stomach ulcers and (or) active duodenal ulcers or a history of recurrent perforation or bleeding, also observed with NSAIDs;  severe hepatic impairment; severe renal failure or severe heart failure; do  not use in people who have a history of any allergy symptoms as rhinitis, urticaria, bronchospasm or asthma during treatment with acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs); the third trimester of pregnancy;  do not use Ibuprofen together with other non-steroidal anti-inflammatory drugs including COX-2 inhibitors;  cerebrovascular or other active bleeding;  coagulation disorders (Ibuprofen may prolong bleeding time); hemorrhagic diathesis;  patients with severe dehydration (caused by vomiting, diarrhea or insufficient intake of fluids);  abnormal production of blood of unknown origin, such as thrombocytopenia.

 

 

The page you are visiting makes use of cookies. Settings for these files can be changed in the options of browser used to browse the Internet.
If you want to learn more about cookies files read the Privacy Policy.
If cookie settings are not changed, while browsing the site information will be automatically stored in the memory of your device.